Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|dwapwa - Sat Aug 01, 2009 9:56 pm||
I have had a constant ache in my RLQ x 2 months. It did become intermitant briefly after taking a script of levaquin. Gyn exam - neg, vaginal US -neg, colonoscopy-neg, CT scan abdomen - one diverticuli, thick walled cecum otherwise neg, labwork wnl including amylase and lipase, appendectomy in 1995.
What could be causing this pain? ANy suggestions?
|Debbie Miller, RN - Sat Aug 08, 2009 9:14 pm||
It sounds like you have covered almost all the bases so at least you can be confident you don't have some of the more common or serious potential causes of pain. Having already had an appendectomy, that takes care of that question, and sometimes we never do find a cause. Have you also ruled out any urinary tract problem?
There are so many organs in the abdomen it can be very hard to say. Abdominal adhesions can also develop after surgeries and it could be that you have something like this. These are bands of tissue that form between abdominal tissues and organs. The normally slippery surfaces of the internal tissues and organs, which allow them to shift easily as the body moves are now sticking together.
I'm sorry I can't be more helpful. I would continue to follow up with your doctor if the pain persists. Sometimes a condition has to get worse before a diagnosis can be made.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.